MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU404015
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 12/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As it is unknown what device the endoleak was attributed to, additional devices implanted: tgu404010/(b)(4) and tgu404010/(b)(4) have been listed.According to the conformable gore® tag® thoracic endoprosthesis instructions for use, complications associated with the use of the gore® tag® thoracic endoprosthesis that may occur and/or require intervention include, but are not limited to: endoleak.The review of the manufacturing paperwork verified that these lots met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2014, the patient was treated for a thoracic aortic aneurysm using endologix stent graft and conformable gore® tag® thoracic endoprostheses.On an unknown date, imaging identified a type iii endoleak component disconnect between the endologix device and a ctag device (lot number unknown).It was reported the cause of type iii endoleak is unknown.No aneurysm enlargement was reported.On (b)(6) 2018, a reintervention was performed bridging the two devices.The endoleak was reportedly resolved and the patient tolerated the procedure.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8238055
Report Number2017233-2019-00019
Device Sequence Number1607594
Product Code MIH
UDI-Device Identifier00733132618163
UDI-Public00733132618163
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2015
Device Catalogue NumberTGU404015
Device Lot Number10513063
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR